MathSciNet Relay Station
MathSciNet bibliographic data
MR7622 (4,168g) 52.0X
Feller, Willy Some geometric inequalities. Duke Math. J. 9, (1942). 885–892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement